Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Prednisone and blurred vision?


03-30-2012, 10:04 PM   #1
Terri
Senior Member
 
Join Date: Dec 2010
Location: Washington
Prednisone and blurred vision?

Hey Guys..I know some of you know me on here and this has probably been asked once before..but its been a little while..I've been in the hospital this past week twice now for my crohn's and i'm finally out. Im feeling better..only complaint is I've noticed my vision is a little blurry since being on the pred. I'm 40 mg and taper to 30 next week. Anyone experience this and does it subside? Other than that..I really have no complaints..although I've been wearing my glasses a lot too so that could maybe seem like things are more blurrier..but I know i've heard about this..Im wondering if I should be concerned, that's all.
03-30-2012, 10:10 PM   #2
Terri
Senior Member
 
Join Date: Dec 2010
Location: Washington
- And I did mention this to my GI and what have you and he didnt seem to concerned..just told me to taper...
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Prednisone and blurred vision?
Thread Tools


All times are GMT -5. The time now is 04:29 AM.
Copyright 2006-2017 Crohnsforum.com